# SDR L7OA20130513001

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N999YB
- Make and model: Beech 400A
- Aircraft serial: RK98
- Aircraft time: 6,109 hours, 4,864 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: GE327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR INDICATOR LAMP OUT.
